Shall I or Shan’t I…………..

Standard

It’s been a while since I have posted anything on here.The truth is that I haven’t been feeling my chirpiest for quite a bit of the time and I didn’t really want to chat. I think that the tablets I have to take are having a few side effects……hopefully I’ll get over them – I don’t fancy feeling like this for five years!

However I think the worst of that might be over for a while! My mind has been getting quite creative and this morning I had a bit of a bright idea.

One that was either going to be brilliant or a complete disaster!

In our lounge I have two pine chests of drawers. I love them for their use but pine is not particularly my style – so I decided I would give them a facelift.

 

This is how it started

This is how it started

It was quite a major decision as to whether to actually do this or not……

No turning back now

No turning back now

Oh, what the heck!!  Grab the courage of my convictions and get on with it!!!

And I’m so glad I did.

Ta Dah!

Ta Dah!

I’m rather pleased with the result.

Just got another one to do tomorrow. Out of interest I took a photo of the two windows for comparison. I think it really brightens it all up.

100_3507

Hope hubby likes it.    Please let me know what you think  x x

Advertisements

2 responses »

  1. I think it looks amazing!! It was nice before (I can see why you hesitated) but now it’s totally cool and unique.

    As soon as I read the “5 years” of medication, I assumed we were in the same boat. A quick glance at your blog menu confirmed it. I’ve been on Tamoxifen for almost a year now (I can’t believe it’s been that long). It started out making me feel miserable: hot flashes, sleeping problems, no energy, other side effects that I really didn’t want as a newlywed… After about 6 months, though, it definitely leveled off. The hot flashes are almost gone and I’m feeling pretty much myself again. I did have a ruptured ovarian cyst last month (a potential side effect) which was pretty horrible for a few days but I got through it. Anyway, hang in there. And welcome to the “survivors club”! 5 years is a small price to pay for survivorship.

    • Thank you for all your kind words!
      I’m actually on Anastrozole but I think the two are much alike. It’s good to hear that your side effects are subsiding now – fingers crossed mine do to.
      And you are so right….5 years IS a small price to pay (sometimes it’s easy to forget that though!!)Keep well x x

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s